# SDR DALA1145121501

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 88,658 hours, 17,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT 18AB.  MAINTENANCE FOUND A WIRE DISCONNECT RUNNING DOWN THE SEAT LEG TO BE BROKEN.  MAINTENANCE CAPPED WIRE AND  INSTALLED PLACARD.  DISPATCHED PER MEL 33-51-03A.
